Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Tulsa, OK

May 15, 2014LeFlore County, Sequoyah County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2014, 5:21 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Sebastian County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2014, 5:21 PM CDT (22:21 UTC)
Expired
May 15, 2014, 6:00 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:47 PM CDTTSTM WND GST 67Greenwood, ARMEASURED THUNDERSTORM WIND GUST BY SPOTTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS54 KTSA 152221
SVRTSA
ARC131-OKC079-135-152300-
/O.NEW.KTSA.SV.W.0084.140515T2221Z-140515T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT

* AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MULDROW TO CAMERON...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BRADEN...ARKOMA...POCOLA...
  ROCK ISLAND...MILL CREEK...JENSON...BONANZA...FORT SMITH REGIONAL
  AIRPORT...HACKETT...HARTFORD...RYE HILL...MIDLAND...PATTERSON...
  JENNY LIND...ARKOLA...EXCELSIOR...HUNTINGTON...WITCHERVILLE...
  GREENWOOD...MANSFIELD...LIBERTY...DAYTON...CROSSROADS...
  BURNVILLE...MILLTOWN AND WASHBURN.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 316 AND
322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3514 9413 3510 9414 3507 9423 3497 9422
      3495 9429 3494 9435 3495 9436 3494 9439
      3503 9464 3545 9466 3524 9408 3520 9406
      3521 9403 3514 9403
TIME...MOT...LOC 2222Z 295DEG 41KT 3531 9452 3507 9451

HAIL...0.75IN
WIND...60MPH

$$
3 follow-up statements
995 
WWUS54 KTSA 152236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT THU MAY 15 2014

ARC131-OKC079-135-152300-
/O.CON.KTSA.SV.W.0084.000000T0000Z-140515T2300Z/
SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
536 PM CDT THU MAY 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LE FLORE AND SEBASTIAN COUNTIES UNTIL 600 PM
CDT...

AT 534 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORT SMITH REGIONAL AIRPORT TO HACKETT...AND MOVING
SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MIDLAND...JENNY LIND...
  HARTFORD...EXCELSIOR...ARKOLA...PATTERSON...GREENWOOD...
  WITCHERVILLE...HUNTINGTON...MANSFIELD...DAYTON...LIBERTY...
  BURNVILLE...CROSSROADS...MILLTOWN AND WASHBURN

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 316 AND
322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3514 9413 3510 9414 3507 9423 3497 9422
      3495 9429 3494 9435 3495 9436 3494 9439
      3503 9464 3545 9466 3524 9408 3520 9406
      3521 9403 3514 9403
TIME...MOT...LOC 2236Z 295DEG 41KT 3531 9437 3512 9439

HAIL...0.75IN
WIND...60MPH

$$
046 
WWUS54 KTSA 152248
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAY 15 2014

OKC079-135-152258-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-140515T2300Z/
LE FLORE OK-SEQUOYAH OK-
548 PM CDT THU MAY 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3514 9413 3510 9414 3508 9417 3506 9425
      3511 9438 3535 9438 3524 9408 3522 9408
      3522 9407 3520 9406 3521 9403 3514 9403
TIME...MOT...LOC 2248Z 294DEG 41KT 3526 9421 3508 9422

$$

ARC131-152300-
/O.CON.KTSA.SV.W.0084.000000T0000Z-140515T2300Z/
SEBASTIAN AR-
548 PM CDT THU MAY 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SEBASTIAN COUNTY UNTIL 600 PM CDT...

AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENWOOD TO HUNTINGTON...AND MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CROSSROADS...BURNVILLE...
  MILLTOWN AND WASHBURN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3514 9413 3510 9414 3508 9417 3506 9425
      3511 9438 3535 9438 3524 9408 3522 9408
      3522 9407 3520 9406 3521 9403 3514 9403
TIME...MOT...LOC 2248Z 294DEG 41KT 3526 9421 3508 9422

HAIL...0.75IN
WIND...60MPH

$$
009 
WWUS54 KTSA 152301
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 15 2014

ARC131-152311-
/O.EXP.KTSA.SV.W.0084.000000T0000Z-140515T2300Z/
SEBASTIAN AR-
601 PM CDT THU MAY 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEBASTIAN COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3514 9413 3510 9414 3508 9417 3506 9425
      3511 9438 3535 9438 3524 9408 3522 9408
      3522 9407 3520 9406 3521 9403 3514 9403
TIME...MOT...LOC 2248Z 294DEG 41KT 3526 9421 3508 9422

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:56 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 15, 2:56 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT THU MAY 15 2014

.DISCUSSION...

ANOTHER COOL DAY WITH ISOLATED AFTERNOON SHOWER/THUNDERSTORM
DEVELOPMENT ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. SOME OF THE SHOWERS/STORMS MAY LINGER INTO THE EARLY TO
MID EVENING HOURS BEFORE THE BOUNDARY PASSING THROUGH THE REGION
FINALLY CLEARS THE AREA. UNSEASONABLY COOL TEMPERATURES...NEAR
RECORD LOW VALUES...WILL AGAIN OCCUR TONIGHT. IF ANY SITES SEE
RECORD LOWS TOMORROW MORNING...IT WOULD MOST LIKELY BE
FAYETTEVILLE. TULSA AND FORT SMITH LOOK SAFE IN THAT DEPARTMENT.

NORTHWEST FLOW ALOFT WILL KEEP THE TRAIN OF UPPER DISTURBANCES
THROUGH THE AREA INTO AT LEAST THE EARLY PART OF THE WEEKEND.
EVENING AND OVERNIGHT SHOWERS AND STORMS WILL BE LIKELY PRIMARILY
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOMORROW EVENING
AND INTO SATURDAY MORNING...WITH ANOTHER ROUND SATURDAY NIGHT AND
INTO SUNDAY. LOW SEVERE STORM CHANCES WILL EXIST WITH EACH
ROUND...WITH PERHAPS SLIGHTLY HIGHER CHANCES FOR SUNDAY DUE TO
INCREASED MOISTURE. CERTAINLY DOES NOT LOOK LIKE ANY SLAM DUNK
WIDESPREAD SEVERE WEATHER DURING THIS TIME FRAME.

UPPER LEVEL RIDGING WILL BUILD INTO THE PLAINS FOR MUCH OF NEXT
WEEK...BRINGING DRY WEATHER AND MUCH WARMER TEMPERATURES. STILL
APPEARS THAT HIGHS AROUND 90 WILL BE POSSIBLE FOR PARTS OF THE
AREA TUESDAY AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  72  46  71 /  10  20  50  10
FSM   43  73  49  71 /  10  10  40  20
MLC   45  75  50  73 /  10  10  20  10
BVO   39  69  42  71 /  10  30  60  10
FYV   35  65  41  65 /  10  20  60  10
BYV   37  63  41  63 /  10  20  60  20
MKO   42  73  46  71 /  10  10  40  10
MIO   37  65  42  68 /  10  30  60  10
F10   44  74  48  71 /  10  10  40  10
HHW   48  77  54  77 /  10  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....22
Hazardous weather outlook, May 15, 1:08 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT THU MAY 15 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT THU MAY 15 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE...AND VERY COLD TEMPERATURES
ALOFT...WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING.
ISOLATED THUNDERSTORMS THAT DEVELOP THIS AFTERNOON MAY BECOME
STRONG...WITH ONE OR TWO POSSIBLY BRIEFLY REACHING SEVERE LIMITS.
LARGE HAIL TO QUARTER SIZE AND GUSTY WINDS TO 60 MILES AN HOUR
WILL BE THE MAIN RISKS. STORM CHANCES WILL DIMINISH THIS EVENING
AS THE DISTURBANCE MOVES AWAY ALONG WITH THE LOSS OF DAYTIME
HEATING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY AND WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
INFLUENCES FROM THE STRONG UPPER LOW TO THE NORTHEAST WILL BE FELT
AGAIN LATE FRIDAY AND INTO EARLY SATURDAY AS THUNDERSTORM CHANCES
INCREASE AGAIN AS ANOTHER DISTURBANCE APPROACHES IN THE NORTHWEST
FLOW ALOFT. LOW THUNDERSTORM CHANCES CONTINUE INTO SUNDAY...HOWEVER
AT THAT TIME THE UPPER FLOW WILL BEGIN TO TRANSITION TOWARDS A
RIDGING PATTERN WHICH WILL END RAIN CHANCES AND RESULT IN WARMER
WEATHER FOR NEXT WEEK. THE WARMER...DRIER WEATHER AND INCREASED
SOUTHERLY WINDS WILL RAISE FIRE CONCERNS FOR MUCH OF THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 15, 3:43 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT THU MAY 15 2014

OKZ065-066-070-071-073-074-152130-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
343 PM CDT THU MAY 15 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     OKMULGEE

AT 340 PM CDT...SCATTERED THUNDERSTORMS WITH UP TO ONE HALF INCH
HAIL WERE LOCATED IN OKMULGEE MCINTOSH WESTERN MUSKOGEE AND FAR
NORTHERN PITTSBURG COUNTY. THESE STORMS WERE MOVING SOUTHEAST AT
25 MILES AN HOUR.

THROUGH 430 PM SCATTERED THUNDERSTORMS WITH UP TO ONE HALF INCH HAIL
WILL BE OVER OKMULGEE MCINTOSH SOUTHWEST MUSKOGEE...NORTHEAST
PITTSBURG COUNTY AND HASKELL COUNTIES.

LAT...LON 3585 9619 3585 9577 3544 9502 3541 9500
      3538 9491 3504 9536 3512 9597 3528 9599
      3529 9601 3555 9608 3555 9618
TIME...MOT...LOC 2039Z 270DEG 23KT 3572 9607 3548 9552
Local storm report, May 15, 3:47 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             ALMA                    35.48N 94.22W
05/15/2014  E0.88 INCH       CRAWFORD           AR   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY MEDIA

&&

JDS
Special weather statement, May 15, 4:16 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT THU MAY 15 2014

ARZ019-020-029-152145-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
416 PM CDT THU MAY 15 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 415 PM CDT...A LINE OF THUNDERSTORMS PRODUCING UP TO ONE HALF
INCH HAIL WAS LOCATED ALONG A LINE EXTENDING FROM JUST SOUTHWEST OF
KIBLER TO JUST SOUTH OF ETNA...MOVING SOUTHEAST AT 25 MPH.

THROUGH 445 PM...A SMALL PORTION OF SOUTHERN CRAWFORD...PORTIONS OF
SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES MAY RECEIVE UP
TO ONE INCH HAIL FROM THUNDERSTORMS.

LAT...LON 3537 9376 3540 9380 3531 9381 3532 9390
      3523 9392 3523 9402 3515 9403 3513 9407
      3514 9413 3511 9413 3511 9415 3544 9434
      3544 9370
TIME...MOT...LOC 2111Z 310DEG 22KT 3537 9424 3532 9381
Special weather statement, May 15, 4:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU MAY 15 2014

OKZ066-068-070>074-076-152200-
CHEROKEE OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE
OK-PITTSBURG OK-SEQUOYAH OK-
427 PM CDT THU MAY 15 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHWESTERN CHEROKEE...MUSKOGEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE...EASTERN MCINTOSH AND
     NORTHEASTERN PITTSBURG

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 425 PM CDT...SCATTERED THUNDERSTORMS WERE LOCATED IN MUSKOGEE
MCINTOSH HASKELL NORTHERN PITTSBURG WESTERN SEQUOYAH AND SOUTHWEST
CHEROKEE COUNTIES.  THESE STORMS WERE MOVING SOUTHEAST AT 25 MILES
AN HOUR.

THROUGH 5 PM SCATTERED THUNDERSTORMS IN MUSKOGEE...MCINTOSH...
NORTHERN PITTSBURG...HASKELL....WESTERN SEQUOYAH AND SOUTHWEST
CHEROKEE COUNTIES WILL BE CAPABLE OF GUSTY WINDS AND UP TO ONE HALF
INCH HAIL.

LAT...LON 3582 9573 3582 9564 3579 9564 3576 9559
      3580 9549 3582 9523 3564 9481 3500 9480
      3502 9493 3506 9493 3505 9520 3512 9573
TIME...MOT...LOC 2123Z 296DEG 23KT 3539 9527
Special weather statement, May 15, 4:50 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU MAY 15 2014

OKZ072-074>076-152245-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
450 PM CDT THU MAY 15 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 450 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF MC KEY TO 5 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MCCURTAIN...KEOTA...
KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...
VIAN...MOFFETT...POTEAU...HOWE...WISTER...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA AND JENSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3504 9506 3556 9500 3543 9444 3512 9443
      3510 9445 3487 9444
TIME...MOT...LOC 2150Z 288DEG 25KT 3550 9488 3507 9493
Special weather statement, May 15, 5:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU MAY 15 2014

ARZ019-029-OKZ072-076-152245-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
515 PM CDT THU MAY 15 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 515 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF GANS TO 2 MILES SOUTHEAST OF SHADY
POINT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...
MOFFETT...POTEAU...SHADY POINT...CAMERON...PANAMA...ROCK ISLAND...
SPIRO...POCOLA...SCULLYVILLE...BRADEN...ARKOMA...PATTERSON...MILL
CREEK...FORT SMITH...HARTFORD...HACKETT...BARLING...ARKOLA...
MIDLAND...JENSON...EXCELSIOR...BONANZA...JENNY LIND...RYE HILL AND
FORT SMITH REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3541 9428 3498 9428 3503 9472 3544 9473
TIME...MOT...LOC 2215Z 282DEG 33KT 3538 9462 3510 9461

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:43 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Okmulgee47 min
May 15, 4:27 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee33 min
May 15, 4:50 PM CDTSpecial Weather StatementTSASequoyah55 min
May 15, 3:28 PM CDTSpecial Weather StatementTSACrawford, Franklin47 min
May 15, 4:16 PM CDTSpecial Weather StatementTSASebastian29 min
May 15, 5:15 PM CDTSpecial Weather StatementTSASebastian30 min
May 15, 5:57 PM CDTSpecial Weather StatementTSASebastian33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.